Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J.
From Elsevier
Bibliographic data for series maintained by Catherine Liu ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 20, issue 2, 1986
- Rates of convergence for classes of functions: The non-i.i.d. case pp. 175-189

- J. E. Yukich
- Multidimensional large deviation local limit theorems pp. 190-204

- Narasinga R. Chaganty and J. Sethuraman
- On the angle between past and future for multivariate stationary stochastic processes pp. 205-219

- A. G. Miamee
- Robust estimation in the linear model with asymmetric error distributions pp. 220-243

- J. R. Collins, J. N. Sheahan and Z. Zheng
- The distribution of a generalized least squares estimator with covariance adjustment pp. 244-250

- M. G. Kenward
- Transformations preserving normality and Wishart-ness pp. 251-264

- Seiji Nabeya and Takeaki Kariya
- On the limiting Pitman efficiency of some rank tests of independence pp. 265-271

- Teresa Ledwina
- A characterization of spherical distributions pp. 272-276

- Morris L. Eaton
- On stochastic integral representation of stable processes with sample paths in Banach spaces pp. 277-302

- Jan Rosinski
- Uniform bound in the central limit theorem for Banach space valued dependent random variables pp. 303-320

- WanSoo Rhee and Michel Talagrand
- A random CLT for dependent random variables pp. 321-326

- Ikuo Sugiman
- Non-linear prediction of the degree n of a Gaussian N-ple Markov process pp. 327-329

- Z. A. Ivkovic
Volume 20, issue 1, 1986
- On detection of the number of signals in presence of white noise pp. 1-25

- L. C. Zhao, P. R. Krishnaiah and Z. D. Bai
- On detection of the number of signals when the noise covariance matrix is arbitrary pp. 26-49

- L. C. Zhao, P. R. Krishnaiah and Z. D. Bai
- Limiting spectral distribution for a class of random matrices pp. 50-68

- Y. Q. Yin
- Multivariate splines: A probabilistic perspective pp. 69-90

- S. Karlin, C. A. Micchelli and Yosef Rinott
- Random approximations to some measures of accuracy in nonparametric curve estimation pp. 91-113

- James Stephen Marron and Wolfgang Härdle
- Strong approximations of the Q-Q process pp. 114-128

- Emad-Eldin A. A. Aly
- Limits of translation invariant experiments pp. 129-142

- Arnold Janssen
- Hitting a boundary point by diffusions in the closed half space pp. 143-154

- S. Ramasubramanian
- Characterization of Hilbert spaces by the strong law of large numbers pp. 155-160

- Jun Kawabe
- Estimation of parameters for Hilbert space-valued partially observable stochastic processes pp. 161-174

- Wilfried Loges
Volume 19, issue 2, 1986
- On powerful distributional tests based on sample spacings pp. 201-224

- Peter Hall
- Two-sided bounds and leading term for rates of convergence in the multivariate central limit theorem pp. 225-239

- Peter Hall and J. C. H. Wightwick
- On the errors-in-variables problem for time series pp. 240-250

- P. M. Robinson
- Bandwidth choice for differentiation pp. 251-264

- John A. Rice
- On certain random simplices in n pp. 265-272

- W. J. Anderson
- Central limit theorem for perturbed empirical distribution functions evaluated at a random point pp. 273-279

- Madan L. Puri and Stefan S. Ralescu
- Positive definite symmetric functions on finite dimensional spaces. I. Applications of the Radon transform pp. 280-298

- Donald St. P. Richards
- Invariance principles under weak dependence pp. 299-310

- Magda Peligrad
- Tightness problem and stochastic evolution equation arising from fluctuation phenomena for interacting diffusions pp. 311-328

- Masuyuki Hitsuda and Itaru Mitoma
- Supplements to operator-stable and operator-semistable laws on Euclidean spaces pp. 329-341

- Eberhard Siebert
- Domains of attraction of nonnormal operator-stable laws pp. 342-347

- Mark M. Meerschaert
- Local times of continuous N-parameter strong martingales pp. 348-365

- Peter Imkeller
Volume 19, issue 1, 1986
- Convergence properties of an empirical error criterion for multivariate density estimation pp. 1-13

- James Stephen Marron
- Selecting a minimax estimator doing well at a point pp. 14-23

- Z. Zheng
- Spectral factorization of wide sense stationary processes on 2 pp. 24-47

- Hayri Korezlioglu and Philippe Loubaton
- Approximating hierarchical normal priors using a vague component pp. 48-66

- Yoel Haitovsky and James V. Zidek
- Bimeasures and measures induced by planar Stochastic integrators pp. 67-87

- Ely Merzbach and Moshe Zakai
- Stop rule and supremum expectations of i.i.d. random variables: A complete comparison by conjugate duality pp. 88-112

- Robert P. Kertz
- Two Lil-type results for the Brownian bridge pp. 113-118

- Pradip Kumar Sen
- Recent contributions to the embedding problem for probability measures on a locally compact group pp. 119-131

- H. Heyer
- Generalized least squares estimation of the functional multivariate linear errors-in-variables model pp. 132-141

- P. Fred Dahm and Wayne A. Fuller
- Optimal stratification and clustering on the line using the 1-norm pp. 142-155

- Ronald W. Butler
- The greatest invariance-group of multivariate models pp. 156-161

- Ludger Banken
- Gaussian measures on Orlicz spaces and abstract Wiener spaces pp. 162-182

- Anna T. Lawniczak
- A remark on semiparametric models pp. 183-188

- J. Pfanzagl
- On limiting spectral distribution of product of two random matrices when the underlying distribution is isotropic pp. 189-200

- Z. D. Bai, Y. Q. Yin and P. R. Krishnaiah
Volume 18, issue 2, 1986
- Asymptotic distribution of the increase of the largest canonical correlation when one of the vectors is augmented pp. 169-177

- Robert A. Wijsman
- The problem of identification of parameters by the distribution of the maximum random variable pp. 178-186

- A. Mukherjea, A. Nakassis and J. Miyashita
- Second order asymptotics in nonlinear regression pp. 187-215

- Wolfgang H. Schmidt and S. Zwanzig
- Computation of the maximum likelihood estimate of a noncentrality parameter pp. 216-224

- M. C. Spruill
- Parametric estimation for simple branching diffusion processes, II pp. 225-241

- Reg Kulperger
- Prophet regions and sharp inequalities for pth absolute moments of martingales pp. 242-273

- David C. Cox and Robert P. Kertz
- Random creation and dispersion of mass pp. 274-286

- Aubrey Wulfsohn
- Applications of integration by parts formula for infinite-dimensional semimartingales pp. 287-299

- A. S. Ustunel
Volume 18, issue 1, 1986
- Third order asymptotic properties of maximum likelihood estimators for Gaussian ARMA processes pp. 1-31

- Masanobu Taniguchi
- Limit theorems for the multivariate binomial distribution pp. 32-45

- William N. Hudson, Howard G. Tucker and Jerry A. Veeh
- The multivariate Laplace-De Moivre Theorem pp. 46-51

- Jerry Alan Veeh
- Some sojourn time problems for 2-dimensional Gaussian processes pp. 52-69

- Makoto Maejima
- On estimation of matrix of normal mean pp. 70-82

- Z. Zheng
- Learn-merge invariance of priors: A characterization of the Dirichlet distributions and processes pp. 83-92

- W. Böge and J. Möcks
- Cramér-von Mises statistics based on the sample quantile function and estimated parameters pp. 93-106

- Vincent LaRiccia and David M. Mason
- Computation of variance components by the MINQUE method pp. 107-116

- J. Kleffe and B. Seifert
- Invariant prediction regions with smallest expected measure pp. 117-126

- Peter M. Hooper
- Strongly and weakly harmonizable stochastic processes of H-valued random variables pp. 127-137

- Yûichirô Kakihara
- Third order efficient tests in exponential lattice models pp. 138-149

- C. Hipp
- Approximations to the mean integrated squared error with applications to optimal bandwidth selection for nonparametric regression function estimators pp. 150-168

- Wolfgang Härdle